# SDR AALA201803029001

- Difficulty date: February 28, 2018
- Submitted: March 5, 2018
- Operation: Air carrier
- Aircraft: N709UW
- Make and model: Airbus A319-112
- Aircraft serial: 997
- Aircraft time: 51,618 hours, 29,771 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Unsecure
- Location: Fwd Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT REPORTED THE FORWARD FLIGHT ATTENDANT JUMPSEAT FLASHLIGHT INOPERATIVE.  REINSTALLED FORWARD FLASHLIGHT IAW AMM 25-65-00.
